Hei again Flower,
I do think that others have a hard time understanding, but it's like that with most things I guess. That's why I so appreciate the people here on HW. They understand what others do not and they don't mind that you vent or ask questions or just ask for support.
The recliner does help more than the bed for me. I have no idea why, but just that it does.......
The seritonin syndrome (I'm not sure if I spelled that right) is when the body reacts very strongly to the seritonin and you have an intense reaction that can be deadly. I actually go into seizures with mine. That's how we figured out exactly what it was. It's so bad that I actually had to be taken by ambulance from work (before I retired) the last time I tried a SSRI. It was less than a half of the smallest dose becuase my Dr. knew that I had experienced problems before. I would also suggest looking it up on Mayo or another good medical site if you would like. I don't want to give out false information and it's been a while since I have crossed that bridge.
After the ambulance experience, I was in with my Psych and he and I were discussing what happened. That was when I found out why I had such intense reactions to the migraine meds they had given me in the past at the hospital for migraines. I would try a new anti-depressant, get a migraine, go to the hospital and get a shot that would make me so ill that I thought I would die right there. Turns out that the shots were Serotinin in an extreme dose!!! Talk about
your heart pounding and head feeling like it would explode. I don't know why they didn't catch the problem when my BP would go insane!
None the less. It is really rare and most people never have any problems. If you haven't had a reaction by now and have tried to take SSRI's then you are probably fine with that. My local friend did have to try several before she found the right combination so I hope you will have better luck!